# SDR REXA2013022100231

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 12,791 hours, 12,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT ANGLE AT FS 280 IS CRACKED JUST OUTBOARD OF LBL 9 AND PULLEY BRACKET.  REPAIRED IAW BOMBARDIER REO 601R-53-11-137.
